RUS  ENG
Full version
JOURNALS // Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica // Archive

Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015 Number 1, Pages 87–96 (Mi basm379)

Primary decomposition of general graded structures

Emil Ilić-Georgijevića, Mirjana Vukovićb

a University of Sarajevo, Faculty of Civil Engineering, Patriotske lige 30, 71000 Sarajevo
b Academy of Sciences and Arts of Bosnia and Herzegovina, Bistrik 7, 71000 Sarajevo

Abstract: In this paper we discuss the primary decomposition in the case of general graded modules – moduloids, a generalization of already done work for general graded rings – anneids. These structures, introduced by Marc Krasner are more general than graded structures of Bourbaki since they do not require the associativity nor the commutativity nor the unitarity in the set of grades. After proving the existence and uniqueness of primary decomposition of moduloids, we breafly turn our attention to Krull's Theorem and to the existence of the primary decomposition of Krasner–Vuković paragraded rings.

Keywords and phrases: moduloid over an anneid, irreducible submoduloid, quasianneid, primary decomposition.

MSC: 13A02, 16W50

Received: 10.01.2015

Language: English



© Steklov Math. Inst. of RAS, 2024